Can taking vitamins make you constipated
No,your either taking really bad vitamins with synthetics your allergic too or you're doing something that is slowing your colon. [ Source: http://www.chacha.com/question/can-taking-vitamins-make-you-constipated ]
More Answers to "Can taking vitamins make you constipated"
- Does taking vitamins make you gain weight?
- Multi vitamins should not make you gain weight. Take vitamins, they are good for you. I believe the only way you would gain weight would be if you are taking supplements. Also remember, muscle weighs more than fat.
- Does taking vitamins make you fat?
- No. Excess vitamins are supposed to be drained-out of the body by urine. You have to have a check on on what kind of vitamins you need to have. Why take it unless you need it? As long as you are well ,then no need. The body has all those...
- Can taking vitamins make a difference if you're trying to conceiv...?
- Women in the study who took daily multivitamins containing 400 micrograms of folic acid were 40 percent less likely to experience ovulatory infertility over the eight years than women who didn't.
Related Questions Answered on Y!Answers
- Do prenatal vitamins make you constipated..what can I do?
- Q: I am thinking that these prenatal vitamins are making me constipated. I am TTC and I am 10dpo and have been taking the vitamins for a month now. For about a week now I am having trouble going to the bathroom. Does anyone else have this problem? What can I do to help. Thanks so much...lol.Thanks for the tips...I will try them all!!
- A: Mine make me constipated horribly. I am taking a prescription one that has 50mg of Colace in it (a stool softener) and it helps some. It is the high iron in them.You can buy Colace over the counter. I recommend it.
- Do all Vitamins make you constipated?
- Q: A while ago I started taking the One A Day Weight Smart Multivitamin and it was making me too constipated (and bloated) so I stopped taking them. Every time I have taken Vitamin B, it has made me feel better and more energized, so I decided to start taking them daily. Again I am constipated. Is there anything I can do to counteract the constipation? (I am not going to start taking a laxative) I tried taking daily fiber not too long ago and it only gave me stinky gas, I didn't feel any more regular.Or do I have to stop taking them daily and only when I feel I need it?By the way I eat pretty healthy. I eat a lot of salads, fruits, veggies, and whole grains.I drink a decent amount of water, I probably should drink more. I don't drink pop or other sugary drinks, just the occasional diet iced tea or juice. The constipation stopped soon after I stopped taking the multivitamin.
- A: Your either taking really bad vitamins with synthetics your allergic too or you are doing something else that is slowing your colon.
- Can vitamins constipate you?
- Q: I've been taking Vitamin E and Vitamin B12 for almost 2 weeks now, and I'm constipated. Could it be the vitamins?
- A: yes. if you added vitamins to your day, did you increase the water you drink? you should.colace is gentle and works on constipation-plan for it casue it can take 6-8 hrs to get through your system all the way. take it on a day you know you'll be home.
Prev Question: How to get fat
People also view